MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Model Number 9-TVLP4F90/080
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 01 july 2025, a 4f amplatzer torqvue lp delivery system was chosen for a patent ductus arteriosus (pda) closure procedure.During procedure, while crossing the pda, it was noted that the delivery sheath was kinked.The patient had a cardiac arrest and immediately resuscitated.The physician believed the kinked sheath caused the cardiac arrest.A new 4f amplatzer torqvue lp delivery system was chosen and completed the procedure.The patient was reported stable.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of cardiac arrest and delivery sheath kinked during procedure was reported.Field indicated that the patient had a cardiac arrest and immediately resuscitated.Abbott requested for images of device/operative notes to review, this was not provided by the field.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications, including inspection for kinks and cracks.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
An event of cardiac arrest and delivery sheath kinked during procedure was reported.The device was returned and the delivery sheath was kinked.Field indicated that the patient had a cardiac arrest and immediately resuscitated.Abbott requested for images of device/operative notes to review, this was not provided by the field.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications, including inspection for kinks and cracks.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22592088
Report Number2135147-2025-04074
Device Sequence Number8995760
Product Code DQY
UDI-Device Identifier00811806011578
UDI-Public(01)00811806011578(17)270831(10)10522099
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-TVLP4F90/080
Device Catalogue Number9-TVLP4F90/080
Device Lot Number10522099
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/03/2025
12/19/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/15/2025
12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexUnknown